# SDR DHL9771279D

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Mount Bracket
- Part number: 65852081
- Condition: Cracked
- Location: Bs 1213
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, TAIL SKID COMPT, 3 EACH MOUNT BRACKETS CRACKED AT AFT END OF SUPPORT LINKS BS 1213.  REMOVED AND REPLACED MOUNT BRACKETS.
